# SDR ABXA080131

- Difficulty date: March 14, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 46,843 hours, 39,756 cycles
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Part number: 114T022318
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON UPPER CAP OF FRONT SPAR WAS CRACKED LES 485.  REMOVED AND REPLACED UPPER SPAR CAP STRAP SECTIONS IAW B767 SRM.
